Alert archive / Maryland / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Feb 25, 2017, 5:07 PM EST for Kent County, Maryland. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2017, 5:07 PM EST (22:07 UTC)
- Expired
- Feb 25, 2017, 5:45 PM EST
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, MD
The radar
The Dover AFB radar (KDOX), 72 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
798
WWUS81 KPHI 252207
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
507 PM EST SAT FEB 25 2017
DEZ001-002-MDZ008-012-015-252245-
Kent-New Castle-Queen Anne's-Cecil-Kent-
507 PM EST SAT FEB 25 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S...KENT AND SOUTH
CENTRAL CECIL COUNTIES...
At 507 PM EST, a strong thunderstorm was located over Overton, or 8
miles west of Centerville, moving northeast at 60 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Langford and Starkey Corner around 515 PM EST.
Chestertown and Church Hill around 520 PM EST.
Morgnec, Crumpton and Kennedyville around 525 PM EST.
Millington around 530 PM EST.
Massey and Delaney Corner around 535 PM EST.
Other locations impacted by this storm include Kingstown and Galena.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 800 PM EST for
central and northern Delaware...and northeastern Maryland.
LAT...LON 3941 7603 3942 7600 3946 7598 3928 7572
3901 7618 3901 7621 3903 7624 3909 7623
3914 7626
TIME...MOT...LOC 2207Z 223DEG 52KT 3907 7621
$$
RobertsonWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 25, 5:00 PM EST, 7 minutes earlier.
Area forecast discussion, Feb 25, 5:00 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
500 PM EST Sat Feb 25 2017
.SYNOPSIS...
In the wake of the strong cold front moving through our region
Saturday afternoon, cooler air will settle in over the region. High
pressure then builds south of the region on Sunday before moving
offshore on Monday. Low pressure approaching from the west will lift
a warm front through the region on Tuesday. The aforementioned low
will propagate from the Great Lakes region into eastern Canada.
The associated cold front will move through Wednesday night or
Thursday. A quick moving low pressure system will slide over the
Mid Atlantic at the end of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
500 pm update: Expanded watches to include all of our New Jersey
counties and adjacent coastal waters.
Cold pools of individual cells have congealed as expected, and a
more contiguous line of storms has developed from Mount Pocono
to Wilmington to Easton. Several reports of hail up to quarter
size and damaging winds. Storms should begin a weakening trend
shortly as nocturnal boundary layer cooling begins and near-
surface wind trajectories become more influenced by the cooler
ocean waters. Nevertheless, present storm organization suggests
isolated severe weather remains a concern through mid-evening.
345 pm update: Severe thunderstorm watch 39 expanded to include
Sussex County, DE, and the lower portion of Delaware Bay.
Previous discussion below...
Negatively-tilted trough is approaching the Northeast this
afternoon with considerable large-scale ascent present from the
Carolinas northward to New England, thanks in large part to
strong differential cyclonic vorticity advection downstream of
the trough axis and enhanced upper-level divergence via jet
coupling. The warm sector has destabilized more than forecast
this afternoon, with SBCAPE exceeding 1000 J/kg in much of the
CWA south of I-76. With very strong shear profiles present
(effective bulk shear 50+ knots; 0-1 km SRH ~100-150 J/kg),
environment is quite favorable for severe storms generally along
and west of the Delaware River this afternoon pushing toward
the coast this evening. The orientation of the deep-layer shear
vectors is generally parallel to the cold front approaching the
East Coast this afternoon. However, the strength of the low-
level shear and the increased CAPE from afternoon surface
heating has enabled more of a mixture of line segments and
discrete cells as the storms have progressed eastward. This has
increased the hail and tornado threat with the storms somewhat,
particularly south of the I-76 corridor. As storm interactions
continue and large- scale ascent continues to increase, cold
pool interactions should become more pronounced, and convection
is expected to congeal into a larger, more contiguous line,
which should make damaging winds the primary threat as the event
wears on. This process already appears to be occurring with
storms along the PA/MD border, for example.
Severe threat is generally lower for the counties immediately
adjacent to the Atlantic, as trajectories from the cooler ocean
waters have limited surface heating considerably. High-
resolution models continue to show a rapid diminishing trend in
convection as storms move east of the Delaware River this
evening.
Cold front will move through the CWA this evening, with storms
exiting the area by 03Z or shortly thereafter. Winds will
quickly veer to westerly and become gusty after frontal passage.
Temperatures will plummet behind the front, with temperatures
expected to bottom out in the middle 20s in the southern Poconos
to the middle 30s along the coast.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Surface high will move through the Southeast on Sunday, but the
pressure gradient on the northeast side of the high will permit
a rather breezy day across the area, especially during the
morning hours. Cold air advection on the upstream side of the
potent vort max moving through the area today will make for a
sharply colder day. High temperatures are forecast to be near
seasonal averages, or about 30 degrees colder than what we saw
today.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Few changes made in the long term so as to focus on current hazards
this evening.
Unsettled weather pattern is on tap through the week.
Monday and Tuesday are very low confidence especially with respect
to precip chances. As long as the high isn't more progressive in
shifting off shore, during the day Monday should stay dry. Monday
night into Tuesday there is low confidence as to the extent of rain
ahead of the arrival of the warm front and with the timing of the
warm front. Models have continued their run-to-run jumpiness with
the timing of this front.
Wednesday and Wednesday night looks to be the highest chance of
precip with the region solidly in the warm sector. Thunderstorms may
be possible as well if we can warm up enough to realize some modest
surface based instability.
Cold front still on track to move through late Wedensday night or
Thursday. Once it moves through, we should see a lull in the precip,
albeit a brief one.
The next question will be the timing and track of a quick moving low
which could move across the region Friday or Friday night. Moisture
may be limited as there will be strong dry air advection behind the
cold front, but there is some chance for precip around the area.
&&
.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
21Z amendments: Tweaked the timing of storm passage and
increased wind gusts expected with the storms given recent obs.
Isolated severe wind gusts (50+ kts) possible.
For the 18Z TAFs...Mostly VFR before storms move in this
afternoon. Timing looks to be 19-23Z for KRDG/KABE, 20-00Z for
KPHL/KPNE/KTTN/KILG, and 22-02Z for KMIV and KACY. Sub-VFR
VSBYs/CIGs expected as the precipitation moves through, with
gusty/erratic winds 30-45 kts possible in proximity to the stronger
storms. Winds will quickly veer to westerly or northwesterly
after shower/storm passage late this afternoon/evening, with
winds gusting 20-30 kts through tomorrow afternoon before
diminishing.
Outlook...
Sunday night and Monday...VFR conditions expected.
Monday night through Thursday...periods of rain and showers are
possible. When/if this does occur, MVFR ceilings or lower are
possible. Highest chance is Wednesday and Wednesday night. There is
considerable forecast uncertainty in this period.
&&
.MARINE...
Solid small craft advisory conditions expected through Sunday
afternoon, with potential for gale force gusts both with the
passing line of storms this evening and for about a six-hour
period after the cold front moves through the area this evening.
Threat continues to look too brief/marginal to upgrade to a
gale warning, but will continue to monitor.
Current obs continue to indicate patchy fog along the New Jersey
coastal waters, but this should rapidly diminish as storms
approach the area by 6 pm. Currently expect the dense fog
advisory to be allowed to expire as scheduled.
Outlook...
Sunday night and Monday...wind gusts to 25 kt may
linger for a few hours on Sunday evening, but will be below SCA
criteria for the remainder of this period.
Tuesday through Wednesday...winds and seas should generally stay
below SCA criteria, though wind gusts above 20kt will be possible on
Wednesday. Periods of rain/showers possible, especially on Wednesday.
Wednesday night and Thursday...Northwesterly wind gusts around 25 kt
are possible
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 6 PM EST this evening for ANZ450>453.
Small Craft Advisory until 6 PM EST Sunday for ANZ450>455.
Small Craft Advisory until 6 PM EST Sunday for ANZ430-431.
&&
Synopsis...Johnson
Near Term...CMS
Short Term...CMS
Long Term...Johnson
Aviation...CMS/Johnson
Marine...CMS/JohnsonHazardous weather outlook, Feb 25, 4:53 PM EST, 14 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 453 PM EST Sat Feb 25 2017 DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ060-070- 071-101>104-262200- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden- Northwestern Burlington-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington- Berks-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery- 453 PM EST Sat Feb 25 2017 ...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Delaware...northern Delaware...southern Delaware...northeast Maryland...southern New Jersey...east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ001-007>010-012>015-020-026-PAZ054-055-061-062-105-106-262200- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Ocean-Coastal Ocean-Carbon-Monroe-Lehigh- Northampton-Upper Bucks-Lower Bucks- 453 PM EST Sat Feb 25 2017 ...SEVERE THUNDERSTORM WATCH 40 IN EFFECT UNTIL 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for central New Jersey...northern New Jersey...northwest New Jersey...southern New Jersey...east central Pennsylvania...northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-454-455-262200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 453 PM EST Sat Feb 25 2017 ...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ452-453-262200- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 453 PM EST Sat Feb 25 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Dense Fog Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ450-451-262200- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 453 PM EST Sat Feb 25 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...SEVERE THUNDERSTORM WATCH 40 IN EFFECT UNTIL 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Dense Fog Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CMS
In the hours before
Local storm report, Feb 25, 4:50 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG STILL POND 39.33N 76.05W
02/25/2017 KENT MD TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER PHI1700345
GAINESLocal storm report, Feb 25, 4:53 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST POCONO MOUNTAINS AIRPOR 41.14N 75.38W
02/25/2017 M51 MPH MONROE PA ASOS
&&
EVENT NUMBER PHI1700346
GAINESLocal storm report, Feb 25, 5:01 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
501 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 6 S SALEM 39.48N 75.47W
02/25/2017 SALEM NJ TRAINED SPOTTER
TREES DOWN.
&&
EVENT NUMBER PHI1700347
GAINESSpecial weather statement, Feb 25, 5:01 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
501 PM EST SAT FEB 25 2017
NJZ008>010-012-015-019-PAZ070-071-104>106-252245-
Morris-Hunterdon-Northwestern
Burlington-Somerset-Middlesex-Mercer-Lower Bucks-Upper Bucks-Eastern
Montgomery-Delaware-Philadelphia-
501 PM EST SAT FEB 25 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MORRIS...
SOUTHEASTERN HUNTERDON...MERCER...NORTHERN BURLINGTON...WESTERN
SOMERSET...SOUTHWESTERN MIDDLESEX...SOUTHEASTERN MONTGOMERY...
SOUTHEASTERN BUCKS...NORTHERN PHILADELPHIA AND NORTHEASTERN DELAWARE
COUNTIES...
At 500 PM EST, radar indicated strong thunderstorms were located
along a line extending from Dublin to near Ambler to Broomall.
Movement was northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
These storms will be near...
Doylestown, Chalfont and Gardenville around 505 PM EST.
Byram and Willow Grove around 510 PM EST.
Hatboro, New Hope, Bryn Athyn, Ivyland, Stockton and Lumberville
around 515 PM EST.
Jenkintown, Abington and Sergeantsville around 520 PM EST.
Rockledge, Newtown, Richboro, Sand Brook and Northeast
Philadelphia around 525 PM EST.
Philadelphia, Bensalem, Flemington, Feasterville and Woodside
around 530 PM EST.
Yardley, Langhorne, Washington Crossing, Washington Crossing,
Cloverhill and Feasterville-Trevose around 535 PM EST.
Pennington, Flagtown, Lawrenceville, Langhorn, Belle Mead and
White House Station around 540 PM EST.
Other locations impacted by these storms include Churchville,
Hulmeville, Horsham, Princeton Junction, Fort Washington, Blue Bell,
Maple Glen, Flourtown, Village Shires and Brittany Farms-Highlands.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 800 PM EST for
southern New Jersey...and southeastern Pennsylvania. A severe
thunderstorm watch also remains in effect until 900 PM EST for
central, northern and northwestern New Jersey...and southeastern
Pennsylvania.
LAT...LON 4074 7454 4039 7461 4019 7464 3998 7534
4012 7531 4035 7521
TIME...MOT...LOC 2200Z 243DEG 37KT 4035 7518 4014 7526 3998 7534
DRAGLocal storm report, Feb 25, 5:07 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG RISING SUN 39.70N 76.06W
02/25/2017 CECIL MD 911 CALL CENTER
TREE DOWN OVER THE ROADWAY
&&
EVENT NUMBER PHI1700348
GAINESSpecial weather statement, Feb 25, 5:07 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
507 PM EST SAT FEB 25 2017
DEZ001-002-MDZ008-012-015-252245-
Kent-New Castle-Queen Anne's-Cecil-Kent-
507 PM EST SAT FEB 25 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S...KENT AND SOUTH
CENTRAL CECIL COUNTIES...
At 507 PM EST, a strong thunderstorm was located over Overton, or 8
miles west of Centerville, moving northeast at 60 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Langford and Starkey Corner around 515 PM EST.
Chestertown and Church Hill around 520 PM EST.
Morgnec, Crumpton and Kennedyville around 525 PM EST.
Millington around 530 PM EST.
Massey and Delaney Corner around 535 PM EST.
Other locations impacted by this storm include Kingstown and Galena.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 800 PM EST for
central and northern Delaware...and northeastern Maryland.
LAT...LON 3941 7603 3942 7600 3946 7598 3928 7572
3901 7618 3901 7621 3903 7624 3909 7623
3914 7626
TIME...MOT...LOC 2207Z 223DEG 52KT 3907 7621
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 9:50 PM EST | Marine Dense Fog Advisory | PHI | 20 hr | |
| Feb 25, 4:17 PM EST | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 43 min |
| Feb 25, 4:24 PM EST | Special Marine Warning | PHI | 66 min | |
| Feb 25, 4:40 PM EST | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 50 min |
| Feb 25, 4:54 PM EST | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 51 min |
| Feb 25, 4:59 PM EST | Special Marine Warning | PHI | 61 min | |
| Feb 25, 5:01 PM EST | Special Weather Statement | PHI | Mercer, Somerset | 44 min |
| Feb 25, 5:17 PM EST | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 5 more | 43 min |
| Feb 25, 5:23 PM EST | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Gloucester, Salem | 52 min |
| Feb 25, 5:38 PM EST | Special Marine Warning | PHI | 67 min | |
| Feb 25, 6:04 PM EST | Special Weather Statement | PHI | Middlesex, Monmouth, Ocean | 41 min |
| Feb 25, 6:09 PM EST | Special Marine Warning | PHI | 66 min | |
| Feb 25, 6:14 PM EST | Special Weather Statement | PHI | Atlantic | 31 min |
| Feb 25, 6:20 PM EST | Special Marine Warning | PHI | 85 min | |
| Feb 25, 2:22 PM EST | Special Weather Statement | PHI | Lebanon | 53 min |
| Feb 25, 2:47 PM EST | Severe Thunderstorm Warning | PHI | Berks | 43 min |
| Feb 25, 2:55 PM EST | Special Weather Statement | PHI | Carbon | 50 min |
| Feb 25, 3:02 PM EST | Special Weather Statement | PHI | Berks | 58 min |
| Feb 25, 3:19 PM EST | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Northampton | 41 min |
| Feb 25, 3:26 PM EST | Severe Thunderstorm Warning | PHI | Berks, Chester | 64 min |
| Feb 25, 3:57 PM EST | Special Weather Statement | PHI | Lehigh, Montgomery | 48 min |
| Feb 25, 4:04 PM EST | Severe Thunderstorm Warning | PHI | Chester, Delaware | 41 min |
| Feb 25, 4:05 PM EST | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe | 40 min |
| Feb 25, 4:34 PM EST | Special Weather Statement | PHI | Monroe | 41 min |
| Feb 25, 6:10 PM EST | Special Weather Statement | PHI | Delaware | 35 min |
| Feb 25, 3:05 PM EST | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's, Talbot | 55 min |
| Feb 25, 3:18 PM EST | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 57 min |
| Feb 25, 4:11 PM EST | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 49 min |
| Feb 25, 4:50 PM EST | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 55 min |
| Feb 25, 5:42 PM EST | Special Weather Statement | PHI | New Castle | 33 min |
| Feb 25, 5:45 PM EST | Special Weather Statement | PHI | Sussex | 30 min |
| Feb 25, 5:46 PM EST | Special Weather Statement | PHI | Sussex | 29 min |
Nearby
Special Weather Statements in Maryland, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.